# SDR 2005FA0000637

- Difficulty date: May 5, 2005
- Submitted: May 5, 2005
- Operation: General aviation
- Aircraft: N66CP
- Make and model: Skrsky S76C
- Aircraft serial: 760532
- Engine: Tmeca ARRIEL1S1
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Wire
- Condition: Burned
- Location: Bellmouth Heat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE ANTI-ICE SYSTEM, HEATED INTAKE BELLMOUTH, HEATED SNOW BLANKET.  MAINT FOUND BURNED WIRE AT PLUG J701 AND P701 (PIN A) 16 GAGE WIRE.  THEY ALSO FOUND THIS WIRE WAS FED BY A 35 AMP COCKPIT DC PRIMARY BUSS CIRCUIT BREAKER THROUGH A 10 GAGE WIRE TO PLUG J3004K AND P3004K PINS F AND C.   THE 16 GAGE WIRES (2 EA) WAS BUTT CONNECTED TOGETHER TO SINGLE 10 GAGE WIRE.  ONE OF 16 GAGE WIRES WAS BURNED COMPLETELY THROUGH.  UPON REPAIRING THE BURNED WIRE, MECHANIC FOUND THAT THE 10 GAGE AND 16 GAGE WIRE SHOWS SIGNS OF COPPER OXIDATION IN COLOR, BRITTLE TO TOUCH AND SILVER PLATING ON WIRE WAS FLAKING OFF.  FURTHER INVESTIGATION SHOWS THIS MAY BE A MFG DEFECT OF THE WIRE.  FURTHER INVESTIGATION ONGOING WITH MFG.  (K)
